Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Power series semigroup rings

John Dauns

Vol. 34 (1970), No. 2, 365–369
Abstract

A general method is given for constructing power series rings with exponents in a semigroup that need not be cancellative. Supports of power series need not be finite unions of inversely well ordered sets.

Mathematical Subject Classification
Primary: 06.85
Secondary: 20.00
Milestones
Received: 3 April 1969
Revised: 13 December 1969
Published: 1 August 1970
Authors
John Dauns